Danish Girl Falls Sick After Receiving HPV Vaccine

vaccines-kill-225x300A young woman from Denmark has become one of the latest victims of the Gardasil vaccine scam after multiple doctors lied to her about its safety. As relayed by SaneVax.org, the story of Sanni Charlotte Falcke is all too familiar — a trusted physician urged Sanni to get the jab on the false promise that “this vaccine has no side effects,” only to result in a cascade of chronic symptoms that has permanently changed this young woman’s life.

What began as a simple biopsy for a preexisting condition led to Sanni being propositioned by her doctor to get the Gardasil shot because she was allegedly in the “risk zone” for cervical cancer. Sanni initially rejected this proposition, partly out of concern about its safety and partly because the vaccine is quite expensive. But when Denmark several years later began to offer the vaccine for “free” (paid for by taxpayers), Sanni decided to reconsider.

“After a year or two the Danish government decided to make the vaccine free for girls in my age group but it was a time limited offer so I contacted my doctor to hear more about it,” writes Sanni. “I asked her if there were any side effects but she just replied, ‘No, this vaccine has no side effects. You may get some redness or swelling at the injection site but nothing else.'”

First Gardasil jab leads to flu-like symptoms

This blatant lie would change everything for Sanni, who after agreeing to get the first of the three-part vaccine series based on this false reassurance quickly came down with symptoms of nausea, vomiting, fever and chills. Within days, these symptoms progressed into frequent blackouts, dizziness for no apparent reason and low metabolism, for which Sanni went back to the doctor to seek answers.

She was not given any but was encouraged to continue the Gardasil vaccine series despite the obvious harm it had caused. On her second vaccine visit, Sanni saw a different doctor whom she asked the same question about the vaccine’s safety. Like the first doctor, this second one told her that the influenza symptoms she had previously suffered were not caused by the vaccine and, again, that the vaccine did not have any side effects.

Second Gardasil jab adds extreme stomach pain, dizziness

Trusting what appeared to be a general consensus within the medical community, Sanni got her second Gardasil shot as directed and experienced all the same symptoms she had before, with the addition of extreme stomach pains and much more serious dizziness episodes. She also began to suffer extreme migraine headaches and an inability to think clearly, which correlated with a new pattern of chronic fatigue she developed as a result of the vaccine.

“The weeks following this shot I just felt so awful, I was so dizzy that people actually thought I was drunk,” she writes. “I began to have daily headaches and sometimes had a bad migraine. I couldn’t concentrate, had trouble remembering things, got extremely tired and could sleep anywhere any time.”

Third Gardasil jab takes away all strength, leads to leg paralysis at night

After seeing the doctor nearly a dozen more times for these symptoms and not finding answers, Sanni eventually reached her third appointment for Gardasil and saw a third doctor, who like the first two insisted that the shot series does not have side effects. Sanni proceeded to take the third dose and quickly fell into an even worse state in which she lost all strength and no longer had the ability to perform everyday tasks.

“After Gardasil, I have had many problems but the one thing that stands out in my mind was when I had problems with serious cramps in my legs, paralysis in my legs and the feeling I got in my legs when I woke up in the morning and had to actually beat them to get them to waken up,” she explains. “Fortunately it’s ‘only’ a sleeping sensation in my legs now, I haven’t got the same problems anymore… but the symptoms keep on coming and changing every week.”

Be sure to read Sanni’s story here:

» Source

This entry was posted in AltNews, Health. Bookmark the permalink.